# SDR AALA20160331015

- Difficulty date: March 31, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- Aircraft time: 113,252 hours, 18,527 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Part number: 202248014
- Part serial: 121571
- Condition: Faulty
- Location: Outflow Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, EMER WAS DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CLIMB RECEIVED DOUBLE AUTO CABIN PRESSURIZATION FAULT.  MANUAL PRESSURIZATION WAS UNRESPONSIVE.  R & R THE OUTFLOW VLV ACTUATOR ASSEMBLY IAW AMM 21-31-04.  OPERATIONAL CHECKED GOOD.
